# SDR TWRA9815

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

IN CRUISE, SUSPECT COMPRESSOR STALL NR 3 ENGINE FOLLOWED BY POWER LOSS AND FLAME OUT.  VIBRATION REPORTED BY FLIGHT ATTENDANTS AT TIME OF POWER LOSS.  NO EGT OR ENGINE PARAMETERS EXCEEDED.  ENGINE SHUT DOWN 1540Z.  RELIGHT AT 1545Z, OPS NORMAL REMAINDER OF FLT.  REMOVED AND REPLACED MAIN FUEL FILTERS, CONDUCTED BOROSCOPE INSPECTION.  NO DISCREPANCY NOTED.  INSPECTED INLET AND EXHAUST SECTIONS, LEAK CHECK PERFORMED, NONE NOTED MM REF 71-00-00 AND 72-00-00.  (M)
